×

zbMATH — the first resource for mathematics

Counting permutations. (English) Zbl 0439.05003

MSC:
05A15 Exact enumeration problems, generating functions
05A05 Permutations, words, matrices
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bender, E.A; Bender, E.A, Asymptotic methods in enumeration, SIAM rev., Math. reviews, 51, No. 12545, 485-515, (1976) · Zbl 0294.05002
[2] Blum, J; Blum, J, Enumeration of the square permutations in Sn, J. combinatorial theory ser. A, Math. reviews, 49, No. 10563, 156-161, (1975) · Zbl 0288.05005
[3] \scH.-R. Halder, Bemerkungen zu der Arbeit von Herrn J. Blum “Enumeration of the Square Permutations in Sn,” unpublished.
[4] Mineev, M.P; Pavlov, A.I; Mineev, M.P; Pavlov, A.I; Mineev, M.P; Pavlov, A.I, The number of permutations of a special form, Mat. sb. N.S., Mat. sb. N.S., Math. reviews, 53, No. 5323, 480-476, (1977), No. 3 · Zbl 0405.05002
[5] Touchard, J, Sur LES cycles des substitutions, Acta math., 70, 243-297, (1939) · JFM 65.0069.04
[6] Turan, P; Turan, P, On some connections between combinatorics and group theory, (), Math. reviews, 46, No. 5234, 1055-1082, (1973)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.